Antipodal metrics and split systems

Dress, A., Huber, K. T. and Moulton, V. ORCID: (2002) Antipodal metrics and split systems. European Journal of Combinatorics, 23 (2). pp. 187-200. ISSN 0195-6698

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:03
Last Modified: 15 Dec 2022 01:37
DOI: 10.1006/eujc.2001.0556

Actions (login required)

View Item View Item